# SDR VJ970291

- Difficulty date: August 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 11331DGDME
- Condition: Not Hooked
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE ON MAIN CABIN DOOR CAME UNHOOKED.  REINSTALLED SLIDE IAW MM 25-60-0.
